In this paper we study a Bloch–Torrey regularization of the Rosensweig system for ferrofluids. The scope of this paper is twofold. First of all, we investigate the existence and uniqueness of Leray–Hopf solutions of this model in the whole space .
In the second part of this paper we investigate both the long-time behavior of weak solutions and the propagation of Sobolev regularities in dimension two.
Cite this article
Francesco De Anna, Stefano Scrobogna, A global well-posedness result for the Rosensweig system of ferrofluids. Rev. Mat. Iberoam. 36 (2020), no. 3, pp. 895–938DOI 10.4171/RMI/1153